MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD CR ILOK FEM-LT 65; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD CR ILOK FEM-LT 65; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately five years and nine months post implantation due to instability.There is no additional information available.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001825034-2024-00699.D10-medical product: vngd ant stblzd brg 20x75, item# 189090, lot# 072710.Bmt splined knee stm v2 13x160, item# 148327, lot# 600100.Vg 360 dst fm ag 70x10 rl/lm, item# 185386, lot# 66059614.Vg 360 dst fm ag 70x10 ll/rm, item# 185406, lot# 66044535.Vg 360 univ pst fm aug 70x5, item# 185346, lot# 66303815.Vngd ssk psc tib brg 16x71/75, item# 183886, lot# 66280240.Biomet tibial locking bar, item# 141205, lot# 66177055.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned, or no photographs were provided; therefore, visual and dimensional evaluations could not be performed.X-ray review by mmi states that left total knee arthroplasty with large polyethylene liner but otherwise no abnormality seen.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.Root cause cannot be determined.This complaint cannot be confirmed.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue to monitor for trends.H6: component code: proposed component (annex g) code is: - mechanical (g04) - femur.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VANGUARD CR ILOK FEM-LT 65
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18933812
Report Number0001825034-2024-00698
Device Sequence Number18503163
Product Code JWH
UDI-Device Identifier00880304270510
UDI-Public(01)00880304270510(17)280105(10)J6176789
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number183028
Device Lot NumberJ6176789
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Hospitalization; Required Intervention; Required Intervention;
Patient SexFemale